MathSciNet Relay Station
MathSciNet bibliographic data
MR94810 (20 #1322) 55.00
Sabidussi, Gert Graphs with given group and given graph-theoretical properties. Canad. J. Math. 9 1957 515–525.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement